# SDR 9722521144

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144JC
- Make and model: Doug DC-10-40
- Aircraft serial: 46753
- Engine: Pwa JT9D20J
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Unit
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, THE NR 3 ENGINE THRUST REVERSER UNLOCK LIGHT ILLUMINATED.  THE TAKEOFF WAS ABORTED AT 70 KTS WITH THE INDICATION EXTINGUISHING WITH POWER REDUCTION.  MAINTENANCE PLACED THE REVERSER ON MEL 78-1A AND THE AIRCRAFT RETURNED TO SERVICE.
